MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICULEZE M HEAD 36MM +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICULEZE M HEAD 36MM +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136552000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: investigation summary.No device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the patient had a metal-on-metal pinnacle cup with noticeable metal debris present within the hip joint.The trunnion was inspected and found to be in good condition without significant damage or corrosion.The doctor elected to retain the existing cup and revise the construct by implanting a polyethylene liner and femoral head.Doi: unknown.Dor: (b)(6) 2026.Affected side: left hip.

Brand Name
ARTICULEZE M HEAD 36MM +5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25518979
Report Number1818910-2026-10203
Device Sequence Number10165226
Product Code LPH
UDI-Device Identifier10603295033936
UDI-Public(01)10603295033936(17)130218(10)2242780
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2013
Device Catalogue Number136552000
Device Lot Number2242780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown